Levy processes with finite variance conditioned to avoid an interval

Döring, Leif ; Watson, Alexander R. ; Weissmann, Philip

URL: https://projecteuclid.org/euclid.ejp/1559700305
Additional URL: https://arxiv.org/abs/1807.08466
Document Type: Article
Year of publication: 2019
The title of a journal, publication series: Electronic Journal of Probability : EJP
Volume: 24
Issue number: Paper 55
Page range: 1-32
Place of publication: Seattle, WA
Publishing house: University of Washington, Mathematics Department
ISSN: 1083-6489
Publication language: English
Institution: School of Business Informatics and Mathematics > Probability Theory (Döring 2017-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item